MAUDE Adverse Event Report: ICU MEDICAL, INC PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL, INC PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/133/065
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was checked for air leakage after insertion, and it was found that there was a air leak.Although there was no leakage during cuff check before insertion.The event occurred during patient use/dose, and there was no adverse event.
 
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.The customer reported complaint was confirmed.There are micro tears on the cuff surface, all in the same general direction parallel to the trach.A leak was observed during functional testing.The probable cause is due to contact with patient teeth during intubation.

Brand Name
PORTEX TRACHEAL TUBE MAXILLO FACIAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
industrial internacional
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22026501
Report Number3012307300-2025-05715
Device Sequence Number7136229
Product Code BTR
UDI-Device Identifier15019315020346
UDI-Public(01)15019315020346(17)290517(10)6010631
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/133/065
Device Catalogue Number100/133/065
Device Lot Number6010631
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown